Have you used stimulant drugs after Propecia?

#1

I would like to make a new topic just to warn the new victims against any kind of stimulant drug (cocaine, ecstasy, adhd drugs). I have never taken any recreational drug apart from alcohol, but during years i took ritalin for adhd, and i took it again two months after using propecia. Before using it i came to the forum, and searched if anyone had tried a similar drug after finasteride. I saw that “boston” had no problems using adderall and that “razortxt” increased his libido with adderall too, so i decided to use ritalin to study. That was the biggest mistake i’ve made post-fin. Now, if i look at “razor’s” profile, he wasn’t even affected by post-finasteride syndrome (he “recovered” using an antidepressant), and if i look at “boston”'s posts, he suggests lots of strange things (including ssri) (by the way, it’s curious, that this two users used both adderal and citalopram with benefit) , so maybe if i had taken a look at that i wouldn’t have gone on ritalin. I am pretty sure who tries adderall, ritalin,etc. will get worse, but i ask the question just for the new victims to see the testimonies of people who have tried it. And maybe i’m mistaken and someone got benefits from using it.

My advice is, even if someone needs the drugs for adhd, do not use it, i preffer to fail all my exams rather than make all my symptoms much worse.

Have you used ritalin, adderall or any drug that increases dopamine after crashing?
Have you used ritalin, adderall or any drug that increases dopamine after crashing?
#2

What negative effects did ritalin have?

Took ecstasy and coke a week after quitting fin, two weeks before crashing. I’d stopped fin on noticing sexual sides and reading this site, but there wasn’t anything about post finasteride syndrome yet, nor anything about the possibility that side effects could get worse or a crash could occur within a month or so, just advice to come back if symptoms persisted after a few weeks. So I just assumed things would be ok after a while. Anyway I just went to a party with this girl and it happened there, wasn’t planned. I remember feeling horny the next morning although I also had severe dehydration which I’d never experienced before taking stimulants. I would have been in trouble anyway given that I experienced the classic crash circa three weeks later but who knows if I made things worse. I suddenly had bad cognitive problems and insomnia in the run up to the crash which I thought at the time were down to drugs. Personally I think alcohol may have damaged me more, had a few drinks the night before I crashed.

#3

The negative effects were veins on penis, fibrosis and shrinking, the start of muscle wastage, dry skin, dry eyes, and dark circles under my eyes. Also pain in my left eye (that has subsided a little, and now i only get that pain when i use levitra-which i don’t take anymore-).
Before that, i only had the ed and pain in my left testicle.

#4

My experience with ritalin (after propecia) is the following: my penis became hard-flaccid, it shrinked a lot, veins became much more visible and colour also changed. Also it caused pain.
Mentally it caused panic attacks, suicidal thoughts and many other problems.